# SDR R61A2021070900554

- Difficulty date: June 27, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT LOWER HORIZONTAL BEAM AT LATCH FITTING LOCATIONS.  FWD CARGO DOOR CUTOUT LWR HORIZONTAL BEAM REPLACED IAW SRM 51-43-03, SRM 51-43-04, SRM 51-41-01
